calciphylaxis

/Tag:calciphylaxis

Abstract Number: 1046

CALCIPHYLAXIS: BE AWARE OF HIGH RISK MEDICATIONS, DON’T ALWAYS BLAME KIDNEYS

Case Presentation: A 52-year-old female with a history of hypertension and atrial fibrillation presented with a painful ulcer on her right leg. The patient noted that it started as a small bump six months ago [...]

By | 2019-03-11T14:43:49-04:00 March 11th, 2019|Adult, Clinical Vignettes, Hospital Medicine 2019|Comments Off on CALCIPHYLAXIS: BE AWARE OF HIGH RISK MEDICATIONS, DON’T ALWAYS BLAME KIDNEYS

Abstract Number: 993

PENILE CALCIPHYLAXIS ASSOCIATED WITH HEMODIALYSIS INITIATION

Case Presentation: A 62 year-old man was admitted to the hospital with hypervolemia. His past medical history included chronic kidney disease stage V not on hemodialysis and type-2 diabetes mellitus. He reported bilateral lower extremity [...]

By | 2019-03-11T14:42:05-04:00 March 11th, 2019|Adult, Clinical Vignettes, Hospital Medicine 2019|Comments Off on PENILE CALCIPHYLAXIS ASSOCIATED WITH HEMODIALYSIS INITIATION

Abstract Number: 858

DERMAL DILEMMAS: WHEN TWO RARE CAUSES OF BREAST ULCERATIONS COLLIDE, DIFFUSE DERMAL ANGIOMATOSIS AND CALCIPHYLAXIS

Case Presentation: A 51year-old female presented with one week of worsening pain and malodorous drainage from a chronic breast wound. Her PMH included HTN induced ESRD on HD. Her wound started 6 months ago as [...]

By | 2019-03-11T14:38:01-04:00 March 11th, 2019|Adult, Clinical Vignettes, Hospital Medicine 2019|Comments Off on DERMAL DILEMMAS: WHEN TWO RARE CAUSES OF BREAST ULCERATIONS COLLIDE, DIFFUSE DERMAL ANGIOMATOSIS AND CALCIPHYLAXIS

Abstract Number: 691

WARFARIN-INDUCED CALCIPHYLAXIS

Case Presentation: 69 year old woman with atrial fibrillation on warfarin and unspecified connective tissue disease on prednisone presented to the emergency department (ED) with worsening, painful bilateral lower extremity skin lesions. She noted a [...]

By | 2019-03-11T14:33:13-04:00 March 11th, 2019|Adult, Clinical Vignettes, Hospital Medicine 2019|Comments Off on WARFARIN-INDUCED CALCIPHYLAXIS

HM2018 Abstract Number: 661

OF ULCERS AND ESCHAR

Case Presentation: A 62-year-old man presented with 5 weeks of progressive right lower extremity ulceration associated with pain, swelling, erythema, fevers, and diaphoresis. Initially, outpatient providers diagnosed patient with cellulitis following minor trauma and complicated [...]

By | 2018-03-19T15:43:54-04:00 March 19th, 2018|Adult, Clinical Vignettes, Uncategorized|Comments Off on OF ULCERS AND ESCHAR

HM2018 Abstract Number: 918

Who done it: Is lupus really to blame?

Case Presentation: A 60-year-old woman presented with non-healing bilateral lower extremity ulcers. She had a history of systemic lupus erythematosus (SLE) treated with prednisone, azathioprine, methotrexate, and hydroxychloroquine. She previously took warfarin for treatment of [...]

By | 2018-03-19T15:44:15-04:00 March 19th, 2018|Adult, Clinical Vignettes, Uncategorized|Comments Off on Who done it: Is lupus really to blame?

HM2017 Abstract Number: 341

CALCIPHYLAXIS AFTER ACUTE KIDNEY INJURY

Case Presentation: A 48-year-old morbidly obese woman with history of sarcoidosis with annual cutaneous flares was admitted for extensive non-healing, necrotic ulcers on her lower extremities. Three months prior to presentation, the patient developed open [...]

By | 2017-04-20T16:40:09-04:00 April 20th, 2017|Adult, Clinical Vignette Abstracts|Comments Off on CALCIPHYLAXIS AFTER ACUTE KIDNEY INJURY